Tag Archives: Voluntary Nationwide Recall

Downing Labs, LLC Issues Voluntary Nationwide Recall of All Sterile Compounded Products Due to Lack of Sterility Assurance

Downing Labs, LLC Issues Voluntary Nationwide Recall of All Sterile Compounded Products Due to Lack of Sterility Assurance

You are subscribed to Recalls, Market Withdrawals and Safety Alerts for U.S. Food & Drug Administration (FDA).

This information has recently been updated and is now available.

Downing Labs, LLC Issues Voluntary Nationwide Recall of All Sterile Compounded Products Due to Lack of Sterility Assurance
10/20/2015 09:25 PM EDT

Downing Labs, LLC (“Downing Labs”) is voluntarily recalling all lots of sterile products compounded and packaged by Downing Labs and that remain within expiry due to concerns over sterility assurance. The products were distributed nationwide and in the UK to patients and providers between April 20, 2015 and September 15, 2015.

. For detailed information pertaining to this Recalls, Market Withdrawals and Safety Alerts message, please click the link at the beginning of this bulletin.

Allergan Issues Voluntary Nationwide Recall In The U.S.

Allergan plc, today announced that it is conducting a voluntary recall down to consumer level of specific lots of its REFRESH® Lacri-Lube® 3.5g and 7g for dry eye, REFRESH P.M.® 3.5g for dry eye, FML® (fluorometholone ophthalmic ointment) 0.1% (sterile ophthalmic ointment topical anti-inflammatory agent for ophthalmic use, 3.5g), and Blephamide® (sulfacetamide sodium and prednisolone acetate ophthalmic ointment, USP) 10%/0.2% sterile topical ophthalmic ointment combining an antibacterial and a corticosteroid, 3.5g.

For detailed information pertaining to this Recalls, Market Withdrawals and Safety Alerts message, please click the link at the beginning of this bulletin.

Source: FDA.org

Insulet Corporation Issues Voluntary Recall of OmniPod Insulin Management System

On July 8, 2015, Insulet Corporation (Insulet or the Company) initiated a lot-specific voluntary recall of 40,846 boxes (10 Pods per box) of the OmniPod (Pod) Insulin Management System. This field corrective action is due to the possibility that some of the Pods from these lots may have a higher rate of failure than Insulet’s current manufacturing standards.

For detailed information pertaining to this Recalls, Market Withdrawals and Safety Alerts message, please click the link at the beginning of this bulletin.

Source: FDA.org

Medical Device Safety and Recalls: Serious Adverse Events with Implantable Left Ventricular Assist Devices (LVADs

Today the FDA issued a safety communication regarding serious adverse events with Implantable Left Ventricular Assist Devices (LVADs). To date, there are two implantable LVADs approved by the FDA: The HeartMate II Left Ventricular Assist System manufactured by Thoratec Corporation, and the HeartWare Ventricular Assist System HVAD manufactured by HeartWare, Inc.

The FDA is aware of serious adverse events associated with both devices, and is alerting health care providers, patients, and caregivers about serious adverse events associated with LVADs. These adverse events include an increased rate of pump thrombosis (blood clots inside the pump) with Thoratec’s HeartMate II and a high rate of stroke with the HeartWare HVAD since approval of the devices. We are also aware of bleeding complications associated with both devices.

For more information, please see: http://www.fda.gov/MedicalDevices/Safety/AlertsandNotices/ucm457327.htm

Disclaimer: The EDC Developer blog is “one man’s opinion”. Anything that is said on the report is either opinion, criticism, information or commentary, If making any type of investment or legal decision it would be wise to contact or consult a professional before making that decision

New FDA Drug Safety Communication on Gilenya (fingolimod)

The U.S. Food and Drug Administration is warning that a case of definite progressive multifocal leukoencephalopathy (PML) and a case of probable PML have been reported in patients taking Gilenya (fingolimod) for multiple sclerosis (MS). These are the first cases of PML reported in patients taking Gilenya who had not been previously treated with an immunosuppressant drug for MS or any other medical condition. As a result, information about these recent cases is being added to the drug label.

Patients taking Gilenya should contact their health care professionals right away if they experience symptoms such as new or worsening weakness; increased trouble using their arms or legs; or changes in thinking, eyesight, strength, or balance. Patients should not stop taking Gilenya without first discussing it with their health care professionals. Health care professionals should stop Gilenya and perform a diagnostic evaluation if PML is suspected.

Gilenya is an immunomodulator shown to benefit patients with relapsing forms of MS. This type of MS causes attacks or relapses, which are periods of time when symptoms get worse. Immunomodulators alter the immune system to reduce inflammation.

To learn more, please visit: Gilenya.

Source: Division of Drug Information (DDI)

Baxter Initiates Voluntary Nationwide Recall

Baxter Initiates Voluntary Nationwide Recall of One Lot of IV Solution Due to the Potential For Leaking Containers, Particulate Matter and Missing Port Protectors

DEERFIELD, Ill., July 30, 2015 – Baxter International Inc. announced today it is voluntarily recalling one lot of intravenous (IV) solution to the hospital/user level due to the potential for leaking containers, particulate matter and missing port protectors. Baxter was made aware of these issues through customer complaints.

For detailed information pertaining to this Recalls, Market Withdrawals and Safety Alerts message, please click the link at the beginning of this bulletin.